Alert archive / Oklahoma / Flash Flood Warnings in 2018

Flash Flood Warning 34, NWS Norman, OK

August 8, 2018Canadian County, Oklahoma County, Oklahoma

NWS Norman, OK issued this flash flood warning at Aug 8, 2018, 3:46 AM CDT for Canadian County, Oklahoma County, Oklahoma. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2018, 3:46 AM CDT (08:46 UTC)
Expired
Aug 8, 2018, 9:45 AM CDT
In force
6 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Canadian County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 32 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 5:10 AM CDTFLASH FLOOD2 Sw Oklahoma City, OKWATER RESCUE AT SW 21ST AND MAY ON KWTV.
Aug 8, 5:12 AM CDTFLASH FLOOD5 Sw Oklahoma City, OKWATER RESCUE AT SW 59 AND BARNES ON KOKH.
Aug 8, 5:15 AM CDTFLASH FLOOD6 S Oklahoma City, OKSTALLED CAR AT SW 86TH AND WESTERN ON KOKH.
Aug 8, 5:28 AM CDTFLASH FLOOD2 W Oklahoma City, OKVEHICLES STALLED AT NW 5TH AND PENN ON KOCO.
Aug 8, 7:15 AM CDTFLOOD4 W Oklahoma City, OKWATER UP TO 15 INCHES DEEP WITH WATER UP TO LOWER PORTIONS OF SOME CAR DOORS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 84 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.8 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2018-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2018-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1782 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1640 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

298 
WGUS54 KOUN 080846
FFWOUN
OKC017-109-081145-
/O.NEW.KOUN.FF.W.0034.180808T0846Z-180808T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
346 AM CDT WED AUG 8 2018

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Southwestern Oklahoma County in central Oklahoma...
  East central Canadian County in central Oklahoma...

* Until 645 AM CDT.
  
* At 346 AM CDT, Doppler radar and automated rain gauges indicated
  thunderstorms producing heavy rain across the warned area. Up to
  two inches of rain have already fallen. Flash flooding is occurring
  or is imminent.

* Some locations that will experience flooding include...
  Oklahoma City, Del City, Yukon, Bethany, Warr Acres, The Village,
  Nichols Hills, Valley Brook, Woodlawn Park, Smith Village and
  Richland.

Additional rainfall amounts of 1 to 2 inches are possible in
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3538 9744 3538 9757 3545 9764 3551 9783
      3561 9780 3557 9753 3550 9746

$$

03
3 follow-up statements
650 
WGUS74 KOUN 080915
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
415 AM CDT WED AUG 8 2018

OKC017-109-081145-
/O.CON.KOUN.FF.W.0034.000000T0000Z-180808T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oklahoma OK-Canadian OK-
415 AM CDT WED AUG 8 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR
SOUTHWESTERN OKLAHOMA AND EAST CENTRAL CANADIAN COUNTIES...

At 412 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain over the warned area. Up to three 
inches of rain have already fallen along Northwest Expressway. Some 
locations may have received close to 4 inches just south of 
Piedmont. Flash flooding is likely already occuring, and will 
continue for the next couple of hours.

Some locations that will experience flooding include...
Oklahoma City, Del City, Yukon, Bethany, Warr Acres, The Village,
Nichols Hills, Valley Brook, Woodlawn Park, Smith Village and
Richland.

Additional rainfall amounts of up to one inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3538 9744 3538 9757 3545 9764 3551 9783
      3561 9780 3557 9753 3550 9746

$$

03
903 
WGUS54 KOUN 081113
FFWOUN
OKC017-109-081445-
/O.EXT.KOUN.FF.W.0034.000000T0000Z-180808T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
613 AM CDT WED AUG 8 2018

The National Weather Service in Norman has extended the

* Flash Flood Warning for...
  Southwestern Oklahoma County in central Oklahoma...
  East central Canadian County in central Oklahoma...

* Until 945 AM CDT.
  
* Although the water has receded for some locations, law enforcement 
  and local media continue to report flooded roadways across western 
  and southwestern Oklahoma City. Additional thunderstorms are now 
  developing over this area, which will continue to result in flash 
  flooding for some locations. Up to three inches of rain have 
  already fallen.

* Some locations that will experience flooding include...
  Oklahoma City, Del City, Yukon, Bethany, Warr Acres, The Village,
  Nichols Hills, Valley Brook, Woodlawn Park, Smith Village and
  Richland.

Additional rainfall amounts of up to 1 to 2 inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3538 9744 3538 9757 3545 9764 3551 9783
      3561 9780 3557 9753 3550 9746

$$

03
411 
WGUS74 KOUN 081440
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
940 AM CDT WED AUG 8 2018

OKC017-109-081450-
/O.EXP.KOUN.FF.W.0034.000000T0000Z-180808T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oklahoma OK-Canadian OK-
940 AM CDT WED AUG 8 2018

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN OKLAHOMA AND EAST CENTRAL
CANADIAN COUNTIES WILL EXPIRE AT 945 AM CDT...

Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3538 9744 3538 9757 3545 9764 3551 9783
      3561 9780 3557 9753 3550 9746

$$

MAD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 2:28 AM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Aug 8, 2:28 AM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Norman OK
228 AM CDT Wed Aug 8 2018

.DISCUSSION...
The primary forecast issue is the chance of showers/storms the
next 36 hours with the potential of localized flooding this
morning.

A shortwave trough is approaching from the west this morning.
Ahead of the wave, a strengthening low-level jet and attendant
isentropic ascent has resulted in showers/storms developing along
a northwest to southeast corridor from northwest Oklahoma to
central Oklahoma.

Training thunderstorms along this line may result in localized
flooding--especially in any urban areas. Therefore, a Flood Watch
was issued for this morning. Some flooding will be a concern for
this morning's commute.

Showers/storms are expected to gradually move south-southeastward
through the morning and early afternoon hours. After this complex
of thunderstorms passes by, most locations will likely experience
a break in precipitation.

For tonight, another shortwave trough is expected to approach
from the north with additional showers/storms developing within a
corridor of isentropic ascent ahead of the wave.

There still remains some uncertainty where the greatest chance of
showers/storms will be located tonight. Currently, the greatest
ascent appears to be on the nose of a low-level jet across
southwest Oklahoma and adjacent parts of north Texas (farther
south than this morning). This area seems to be preferred by many
convective-allowing models as well.

For Thursday afternoon and Friday, most locations should be dry;
however, showers/storms will be possible near the Red River and
north Texas. Some showers/storms could even impact western
Oklahoma by Friday.

Toward the weekend into early next week, an unsettled pattern is
still expected across the Southern Plains. Both the ECMWF and GFS
continue to indicate the presence of a closed upper-level low with
high moisture/precipitable water values. The 08/00Z GFS has
widespread 1.5 to 2.0+" precipitable water values by Sunday.

Consequently, there a daily chance of showers/storms with cooler
than average temperatures. Heavy rainfall/flooding may be an issue
in this period as well.

Mahale

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  84  70  89  69 /  80  40  10  10
Hobart OK         90  70  90  70 /  40  50  20  10
Wichita Falls TX  98  72  92  72 /  40  70  30  30
Gage OK           88  67  90  67 /  30  30  10  10
Ponca City OK     87  68  92  69 /  30  20  10  10
Durant OK         93  72  88  71 /  70  70  40  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

03/10
Hazardous weather outlook, Aug 7, 8:23 PM CDT, 7 hours 23 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
823 PM CDT Tue Aug 7 2018

OKZ004>048-050>052-TXZ083>090-090130-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
823 PM CDT Tue Aug 7 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Rest of Tonight...

.Thunderstorms...
Scattered showers and thunderstorms will continue to develop and
move across portions of southern Oklahoma this evening. Gusty
winds, frequent lightning, and heavy rain will be the main
concerns with these storms.

Additional storms will be possible across portions of Oklahoma and
western north Texas overnight into Wednesday morning, mainly
toward and after midnight. A few of these storms could become
strong producing gusty winds. Heavy rain and cloud to ground
lightning will also be concerns overnight into Wednesday morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
Thunderstorms will be possible across most of the area Wednesday
and Thursday. The highest chances for thunderstorms are expected
early Wednesday morning, and late Wednesday night into early
Thursday morning. A few strong to severe storms will be possible
Wednesday across southwest Oklahoma and portions of western north
Texas, with a threat of damaging wind gusts.

At least a low chance for thunderstorms will continue through
Sunday, especially across the southern half of Oklahoma and
adjacent parts of north Texas.

.Heavy Rainfall...
Heavy rainfall will be possible across the northern two-thirds of
Oklahoma Wednesday morning, and then again Wednesday night into
early Thursday morning across the southern two thirds of
Oklahoma. Excessive rainfall may lead to localized flooding.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Aug 8, 2:26 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
226 AM CDT WED AUG 8 2018

OKZ005-080815-
Woods OK-
226 AM CDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Woods County Until
315 AM CDT....

AT 223 AM CDT, a strong thunderstorm was located near Avard, moving
southeast at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of pennies...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Alva, Waynoka, Dacoma, Avard and Hopeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3679 9867 3663 9854 3648 9854 3642 9867
      3652 9888 3679 9894
TIME...MOT...LOC 0723Z 334DEG 14KT 3667 9878

03
Special weather statement, Aug 8, 2:43 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
243 AM CDT WED AUG 8 2018

OKZ028-029-080815-
Cleveland OK-McClain OK-
243 AM CDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Cleveland and south
central McClain Counties Until 315 AM CDT....

AT 242 AM CDT, a strong thunderstorm was located near Noble, moving
southeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Southeastern Norman, Purcell, Noble, Slaughterville, Lexington,
Goldsby and Etowah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3496 9735 3516 9750 3524 9739 3511 9714
      3502 9714 3502 9715
TIME...MOT...LOC 0742Z 311DEG 17KT 3516 9738

03
Special weather statement, Aug 8, 3:14 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
314 AM CDT WED AUG 8 2018

OKZ029-030-080845-
Pottawatomie OK-Cleveland OK-
314 AM CDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Pottawatomie and
east central Cleveland Counties Until 345 AM CDT....

AT 310 AM CDT, a strong thunderstorm was located near Tribbey, moving
east at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3506 9729 3520 9728 3520 9696 3494 9697
TIME...MOT...LOC 0810Z 279DEG 15KT 3510 9709

03
Special weather statement, Aug 8, 3:16 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
316 AM CDT WED AUG 8 2018

OKZ029-080845-
Cleveland OK-
316 AM CDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR northern Cleveland County Until
345 AM CDT....

AT 315 AM CDT, a strong thunderstorm was located over northwestern
Norman, moving southeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Southern Oklahoma City, Norman, Moore, Noble and western Lake
Thunderbird.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3513 9740 3515 9741 3521 9752 3531 9757
      3538 9744 3528 9722
TIME...MOT...LOC 0815Z 305DEG 16KT 3529 9744

03
Special weather statement, Aug 8, 3:21 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
321 AM CDT WED AUG 8 2018

OKZ004-005-010-080900-
Woodward OK-Harper OK-Woods OK-
321 AM CDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Woodward...eastern
Harper and northern Woods Counties Until 400 AM CDT....

AT 317 AM CDT, strong thunderstorms were along a line extending from
8 miles north of Buffalo to 8 miles northwest of Freedom to 12 miles
northwest of Alva, moving south at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Buffalo, Freedom, Alabaster Caverns State Park, Selman, Avard and
Camp Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3700 9879 3666 9867 3658 9925 3676 9973
      3700 9966
TIME...MOT...LOC 0817Z 344DEG 13KT 3696 9965 3683 9925 3691 9885

03
Special weather statement, Aug 8, 3:27 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
327 AM CDT WED AUG 8 2018

OKZ005-006-011-012-080915-
Major OK-Garfield OK-Alfalfa OK-Woods OK-
327 AM CDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR central Major...west central
Garfield...southern Alfalfa and southeastern Woods Counties Until 415
AM CDT....

AT 322 AM CDT, strong thunderstorms were along a line extending from
11 miles west of Orienta to 4 miles southeast of Aline to 4 miles
southeast of Helena, moving southeast at 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of dimes...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Enid, Fairview, Helena, Lahoma, Ringwood, Drummond, Carmen, Cleo
Springs, Goltry, Meno, Aline, Carrier, Vance Air Force Base and
Orienta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3625 9882 3629 9796 3634 9785 3659 9811
      3658 9845 3655 9877
TIME...MOT...LOC 0822Z 296DEG 27KT 3642 9867 3647 9840 3649 9822

03

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:17 PM CDTSpecial Weather StatementOUNStephens28 min
Aug 7, 7:31 PM CDTSpecial Weather StatementOUNSeminole29 min
Aug 7, 7:49 PM CDTSpecial Weather StatementOUNPontotoc26 min
Aug 7, 8:17 PM CDTSpecial Weather StatementOUNStephens28 min
Aug 7, 8:38 PM CDTSpecial Weather StatementOUNJohnston22 min
Aug 7, 9:45 PM CDTSpecial Weather StatementOUNMarshall30 min
Aug 8, 2:03 AM CDTSpecial Weather StatementOUNPottawatomie42 min
Aug 8, 2:15 AM CDTFlood WatchOUNBlaine, Canadian, Cleveland, Garfield, Kingfisher, Lincoln and 5 more9 hr
Aug 8, 2:17 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
Aug 8, 2:23 AM CDTSpecial Weather StatementOUNOklahoma52 min
Aug 8, 2:26 AM CDTSpecial Weather StatementOUNWoods49 min
Aug 8, 2:32 AM CDTSevere Thunderstorm WarningOUNWoods22 min
Aug 8, 2:38 AM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
Aug 8, 2:39 AM CDTSevere Thunderstorm WarningOUNKingfisher51 min
Aug 8, 2:43 AM CDTSpecial Weather StatementOUNCleveland32 min
Aug 8, 3:01 AM CDTFlash Flood WarningOUNCanadian, Kingfisher6 hr
Aug 8, 3:13 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma47 min
Aug 8, 3:14 AM CDTSpecial Weather StatementOUNPottawatomie31 min
Aug 8, 3:16 AM CDTSpecial Weather StatementOUNCleveland29 min
Aug 8, 3:21 AM CDTSpecial Weather StatementOUNHarper, Woods39 min
Aug 8, 3:27 AM CDTSpecial Weather StatementOUNMajor48 min
Aug 8, 3:54 AM CDTSpecial Weather StatementOUNMajor51 min
Aug 8, 3:56 AM CDTSpecial Weather StatementOUNWoods, Woodward49 min
Aug 8, 4:06 AM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major54 min
Aug 8, 4:28 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Aug 8, 4:42 AM CDTFlash Flood WarningOUNCleveland3 hr
Aug 8, 4:56 AM CDTAreal Flood AdvisoryOUNBlaine, Dewey, Garfield, Kingfisher, Major3 hr
Aug 8, 5:07 AM CDTSpecial Weather StatementOUNCleveland23 min
Aug 8, 5:14 AM CDTSpecial Weather StatementOUNBlaine, Canadian, Kingfisher, Logan, Oklahoma61 min
Aug 8, 5:21 AM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie3 hr
Aug 8, 5:46 AM CDTSpecial Weather StatementOUNPottawatomie44 min
Aug 8, 5:50 AM CDTSpecial Weather StatementOUNEllis, Harper, Woods, Woodward55 min
Aug 8, 5:54 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer, Dewey, Kingfisher3 hr
Aug 8, 6:10 AM CDTSpecial Weather StatementOUNOklahoma35 min
Aug 8, 6:20 AM CDTAreal Flood AdvisoryOUNOklahoma3 hr
Aug 8, 6:24 AM CDTAreal Flood AdvisoryOUNEllis, Harper, Woods, Woodward3 hr
Aug 8, 6:34 AM CDTSpecial Weather StatementOUNHughes26 min
Aug 8, 7:20 AM CDTSpecial Weather StatementOUNCarter25 min
Aug 8, 7:31 AM CDTAreal Flood AdvisoryOUNCleveland, McClain3 hr
Aug 8, 7:41 AM CDTAreal Flood AdvisoryOUNCoal3 hr
Aug 8, 7:47 AM CDTSpecial Weather StatementOUNCoal28 min

Nearby

Flash Flood Warnings in Oklahoma, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.